Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 8, 2012, 11:51 AM CDT for Zapata County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2012, 11:51 AM CDT (16:51 UTC)
- Expired
- May 8, 2012, 12:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 202 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 12:35 PM CDT | TSTM WND GST 62 | Zapata, TX | |
| May 8, 12:38 PM CDT | TSTM WND DMG | 15 Nw Zapata, TX | THREE TO FOUR HOMES WITH ROOF DAMAGE IN SAN YGNACIO AS WELL AS ONE MOBILE HOME DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2526 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- -1.1
- Supercell composite
- -5.1
The text
As transmitted, in the capitals the NWS used until 2016.
245
WUUS54 KBRO 081651
SVRBRO
TXC505-081730-
/O.NEW.KBRO.SV.W.0051.120508T1651Z-120508T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1151 AM CDT TUE MAY 8 2012
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 1230 PM CDT
* AT 1151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING 60 MPH WINDS...7 MILES NORTHWEST OF SAN YGNACIO...MOVING
SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAN YGNACIO.
LAS PALMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GOLFBALL SIZE HAIL IS LIKELY. PUT YOUR CAR IN A GARAGE AND MOVE INTO
A STURDY BUILDING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2715 9945 2719 9943 2727 9946
2729 9942 2722 9898 2681 9925 2686 9929
2687 9933 2691 9933 2694 9939 2697 9940
2698 9939 2701 9942 2701 9943 2702 9945
2707 9946
TIME...MOT...LOC 1651Z 293DEG 18KT 2710 9952
$$
671 follow-up statement
011
WWUS54 KBRO 081709
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1209 PM CDT TUE MAY 8 2012
TXC505-081730-
/O.CON.KBRO.SV.W.0051.000000T0000Z-120508T1730Z/
ZAPATA-
1209 PM CDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN ZAPATA COUNTY...
AT 1208 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR SAN YGNACIO...MOVING SOUTHEAST AT
20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAS PALMAS.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
GOLFBALL SIZE HAIL...WITH POSSIBLE DAMAGE.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2715 9945 2719 9943 2729 9940
2722 9898 2681 9925 2686 9929 2687 9933
2691 9933 2694 9939 2697 9940 2698 9939
2701 9942 2701 9943 2702 9945 2707 9946
TIME...MOT...LOC 1708Z 293DEG 18KT 2707 9943
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 11:27 AM CDT, 24 minutes earlier.
Area forecast discussion, May 8, 11:27 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1127 AM CDT TUE MAY 8 2012 .DISCUSSION...PROCESSING UPDATES ATTM FOR ISSUANCE OF SEVERE THUNDERSTORMS WATCH FOR UPPER VALLEY AND NORTHERN CWA ZONES. CELLS ALREADY FORMING JUST TO THE WEST OF ZAPATA COUNTY WITH GENERALLY EASTWARD PROPAGATION THROUGH THE DAY. && .PREV DISCUSSION... /ISSUED 943 AM CDT TUE MAY 8 2012/ DISCUSSION...POSTED UPDATE TO INCREASE POP CHANCES TODAY AND TO INTRODUCE SVR WORDING INTO WESTERN VALLEY FOR POSSIBILITY OF SVR ARRIVING BEFORE SUNSET. GUSTY WINDS AND LARGE HAIL STILL LOOK LIKE THE MAIN THREAT THIS EVENING AS THE NEXT WAVE MOVES INTO THE REGION. PREV DISCUSSION... /ISSUED 616 AM CDT TUE MAY 8 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...VFR CONDITIONS ARE EXPECTED TODAY WITH CLOUDINESS RISING TO 4000 FEET WITH MODERATE SURFACE WINDS. AVIATION CONDITIONS WILL DEGRADE BEGINNING SHORTLY AFTER SUNSET AS CLOUD DECKS FALL AND WINDS DIMINISH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT AND OVER THE HIGHER TERRAIN OF NORTHERN MEXICO AND MOVE EAST ACROSS DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY OVERNIGHT. SOME SEVERE THUNDERSTORMS ARE ANTICIPATED WITH VERY LARGE HAIL AND DAMAGING WINDS. PREV DISCUSSION... /ISSUED 420 AM CDT TUE MAY 8 2012/ SHORT TERM /TODAY THROUGH WEDNESDAY/...THE ONGOING PATTERN OF DRY WEATHER WITH HOT TEMPERATURES WILL CONTINUE ACROSS DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY TODAY...AS HIGH PRESSURE IN THE MIDDLE LAYERS OF THE ATMOSPHERE CENTERED OVER SOUTH-CENTRAL MEXICO REMAINS EXTENDED OVER OUR REGION FOR ANOTHER 12 HOURS. TONIGHT... UNSETTLED WEATHER FINALLY ENTERS THE PICTURE...AS A WEAK COLD FRONT SLOWLY DROPS SOUTH INTO THE BRO CWFA. STORM PREDICTION CENTER MENTIONS THE FRONT AND A LAUNDRY LIST OF OTHER FACTORS THAT WILL COMBINE TO PRODUCE SEVERE SUPERCELL THUNDERSTORMS FEATURING VERY LARGE HAIL AND DAMAGING WINDS. WITH ZAPATA AND SLIVERS OF JIM HOGG AND STARR COUNTY CURRENTLY IN A SLIGHT RISK OF SEVERE WEATHER UNTIL AROUND SUNRISE WEDNESDAY MORNING...HAVE INCLUDED SEVERE THUNDERSTORMS FOR ALL OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FOR TONIGHT SINCE STORM PREDICTION CENTER MENTIONS THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT AND OVER NEIGHBORING MEXICO BEFORE PROPAGATING EAST. APPEARS THAT SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY AS THE FRONT REMAINS CLOSE BY IF NOT OVERHEAD. SUCCESSIVE SHIFTS WILL NEED TO MONITOR THE LATEST DISCUSSIONS FROM STORM PREDICTION CENTER...IN PART... TO DETERMINE IF MENTION OF SEVERE THUNDERSTORMS WILL NEED TO BE INCLUDED IN BRO CWFA FORECAST FOR WEDNESDAY. LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/...THE PERSISTENT THEME OF A SURFACE COLD FRONT AND A MID LEVEL TROUGH COMBINING TO GIVE DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY A RAIN EVENT HAS NOT CHANGED. THE FRONT SHOULD TRIGGER SHOWERS AND THUNDERSTORMS AS IT MOVES THROUGH ON WEDNESDAY...WITH HEAVY RAINING THUNDERSTORMS DEVELOPING AND MOVING NORTH FROM MEXICO. COVERAGE AND INTENSITY WILL INCREASE OVER ALL OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE THURSDAY AND FRIDAY AS THE MID LEVEL TROUGH NEARS AND MOVES NORTHEAST ACROSS TEXAS. RAINFALL LATE THURSDAY THROUGH EARLY FRIDAY WILL YIELD AROUND AN INCH FOR MOST OF THE CWA...WITH ISOLATED POCKETS OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL CHANGEOVER TO SHOWERS FRIDAY NIGHT AS THE INFLUENCE OF THE LOW AND TROUGH ALOFT WANES. A SECOND SURGE OF HIGH PRESSURE WILL ARRIVE SATURDAY AND WILL INTRODUCE BREEZY NORTH WINDS WHILE STARTING TO DRY THINGS OUT WITH A NORTHWEST FLOW ALOFT...OR A RIDGE UPSTREAM. SOME CLEARING POSSIBLE SATURDAY AND BEYOND...WITH SLIGHTLY COOLER BUT NEAR NORMAL TEMPS. MARINE... TODAY THROUGH WEDNESDAY...BUOY 42020 REPORTED EAST SOUTHEAST WINDS AROUND 8 KNOTS GUSTING TO AROUND 10 KNOTS WITH SEAS SLIGHTLY UNDER 2.5 FEET WITH A PERIOD OF 4 SECONDS AT 02 CDT/07 UTC. GENERALLY BENIGN MARINE CONDITIONS...FEATURING LIGHT TO MODERATE WINDS AND LOW TO MODERATE SEAS...WILL PREVAIL THROUGH THE NEXT 36 HOURS AS WEAK LOW PRESSURE EXTENDS FROM THE BAY OF CAMPECHE INTO THE WESTERN GULF OF MEXICO. THE ONLY CONCERN WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT...FEATURING LARGE HAIL AND DAMAGING WINDS...AS A WEAK COLD FRONT DROPS SOUTH INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...A COLD FRONTAL BOUNDARY COUPLED WITH MID LEVEL INSTABILITY WILL TRIGGER UNSETTLED WEATHER OVER LAND AREAS...BUT SOME UNCERTAINTY REMAINS AS TO HOW MUCH WILL TRANSLATE OUT OVER THE WATER. THE GFS SHOWS THE FRONT THROUGH THE LOWER TEXAS COAST AND OUT IN THE GULF WEDNESDAY NIGHT...BUT WITH SHOWERS AND TSTMS IN THE WAKE OF THE FRONT INCREASING IN COVERAGE AND MOST LIKELY INTENSITY THURSDAY AND THURSDAY NIGHT AS THE H5 LOW MOVES THROUGH CENTRAL TEXAS...WITH ASSOCIATED ENERGY MOVING THROUGH THE BASE OF THE TROUGH OVER SOUTH TEXAS. THE MOST INTENSE WEATHER WILL BE ON FRIDAY GIVEN THIS SCENARIO...AND THE GFS SHOWS THE FORMATION OF A COASTAL LOW AND ASSOCIATED STRONG CYCLONIC WINDS AND HEAVY RAINFALL ON FRIDAY. A SECONDARY SURGE OF HIGH PRESSURE WILL SHIFT WINDS TO MODERATE TO STRONG NORTH TO NORTHEAST ALONG THE COAST SATURDAY...WITH A MARINE TROUGH SITUATED WELL OFFSHORE. THE MODERATE TO STRONG NORTH WINDS WILL CONTINUE THROUGH SATURDAY...WITH BUILDING SEAS. WAVE HEIGHTS WILL INCREASE THURSDAY NIGHT TO NEAR ADVISORY CRITERIA...CONTINUING THROUGH THE END OF THE MARINE FORECAST, && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 64/67
Hazardous weather outlook, May 8, 11:23 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1123 AM CDT TUE MAY 8 2012 TXZ248>253-091700- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO- 1123 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...BROOKS...KENEDY...STARR AND HIDALGO COUNTIES THROUGH 7PM. MAIN THREATS FROM ANY SEVERE WEATHER WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED STARTING THIS AFTERNOON. GMZ130-132-150-170-175-091700- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1123 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS... ARE POSSIBLE OVER THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. TXZ254>257-091700- INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1123 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS... ARE POSSIBLE FOR THE LOWER RIO GRANDE VALLEY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. GMZ135-155-091700- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1123 AM CDT TUE MAY 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE LAGUNA MADRE NORTH OF PORT MANSFIELD AND THE NEARSHORE WATERS FROM SHORE TO 20 NM NORTH OF PORT MANSFIELD THROUGH 7PM. SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS... ARE POSSIBLE OVER THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 12:29 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 46 min |
| May 8, 1:09 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 36 min |
| May 8, 2:08 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr | 52 min |
| May 8, 2:56 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 49 min |
| May 8, 3:48 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 42 min |
| May 8, 3:51 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 114 min |
| May 8, 3:52 PM CDT | Tornado Warning | BRO | Brooks, Jim Hogg, Starr | 23 min |
| May 8, 4:19 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 41 min |
| May 8, 4:25 PM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 35 min |
| May 8, 4:33 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 27 min |
| May 8, 4:35 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg, Starr | 115 min |
| May 8, 5:00 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy, Willacy | 45 min |
| May 8, 5:04 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr | 116 min |
| May 8, 5:36 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 39 min |
| May 8, 5:41 PM CDT | Special Marine Warning | BRO | 2 hr | |
| May 8, 5:46 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 98 min |
| May 8, 6:16 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 44 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 70 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.